# SDR TWRA9510

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Track
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE CHECKS 1L AND 1R MAIN ENTRY DOORS WOULD NOT GO INTO AUTOMATIC.  MAINTENANCE CLEANED SLIDER TRACKS FOR BOTH DOORS, OPS CHECK OK.  (Z)
